Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why is there irregularity in my periods after undergoing a endoscopy ?

I had an endoscopy a year ago and they took a growth out of my belly. After for a month everything I ate went through the thereafter I had my period for a month after I did not get my period for 4 motnhs. Thjis has never happened to me I never was late and missed my period. I went to a doctor and they jumped start my period after one dose of the medicine I got my period. Ever since Spetmebrr I have been regular until this month I am five days late. I want to know how to naturally induce my period and what happened to me. I am 44 years old and every doctor I went to does not want to find out why I reacted so severly after the endoscopy please help. Thank you
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Good morning to Health care Magic.
There is no relation between endoscopy of belly and your menstruation if the growth is not inside the uterus.
Basically you are in Peri menopausal age gr (44 yrs).So periods are not come always in regular fashion.
In this age gr ie prior to menopause,ovarian follicles become resistant to pituitary gonadotrophins. So effective folliculogenesis is impaired with diminished oestradiol production.This lead to anovulation or corpus luteal insufficiency,manifest as menstrual irregularity.
In this time,you need to take Hormonal medicine externally to get your period.Also regular check up to your Gynaecologist.
All the best.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor